# SDR RAIA00303090

- Difficulty date: March 28, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 9,632 hours, 10,246 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A20410
- Condition: Inoperative
- Location: Tat Sensor
- Part time: 9,632 hours, 10,246 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SGF- TOTAL AIR TEMP NR 2 INOP WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 2 TAT, OPS CHECK OK.
